# SDR DHL2003754011

- Difficulty date: June 21, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, RED DOORS LIGHT ON PILOTS FORWARD PANEL & AMBER RIGHT GEAR DOOR LIGHT STAYED ILLUMINATED ON SECOND OFFICER'S ANNUNCIATOR PANEL. NO VIBRATIONS FELT IN AIRCRAFT.  CLEANED AND ADJUSTED RT MAIN LANDING GEAR DOOR SWITCH IAW M/M 32-62-11.  OPS CHECKED NORMAL.  OK FOR SERVICE.
